# SDR AALA20030328

- Difficulty date: March 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HOLE IN CUSP AT STATION 1060 LEFT.  CUT OUT DAMAGED SECTION, INSTALL DOUBLER PER AARD 53-00-00-02.  (M)
